# SDR GTIA2018080202779

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 29,872 hours, 13,709 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG "WET SOCKS SMELL" ODOR AT APPROXIMATELY 10,000FT ON DESCENT IN CABIN, REF TSM 05-50-00-810-825-A RAN ENG 1&2. NO ODOR COMFIRMED. REF AMM 71-00-00. ENG'S INSPECTED FOR VISIBLE SIGNS OF LEAKAGE. NO DEFECTS NOTED. ISOLATED PACK 1&2. PACK 2 APPEARS TO HAVE LITTLE ODOR. ALSO DURING INITIAL INSPECTIONS. NOTICED DRY RESIDUAL STREAK UNDER BELLY TO APU. PACK 2 WILL BE PLACED ON MEL ALONG WITH THE APU.
